# SDR SWAA053015

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 58,911 hours, 49,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 663, BL 0, WL 208.  REPAIRED FLOORBEAM PER SWA EA.
